... ibuprofin,tylenol,aleve,. WHAT IS RECOMmended,Please?
Not sure why you can not take ibuprofen or tylenol. If you will google "concussion related headaches" and choose the articles on this subject they recommend either of these two analgesics for the pain. Otherwise, you would have to discuss a stronger opoid type analgesic with your doctor which is risky with this type condition.
Hi tozone! From my experience, Lamictal causes nauseous problems for me. Thats been taken care of by eating food with it. I know that Lamictal and Gabapentin and Klonopin work well for me. However, every person is different and may experience different effectiveness.
I also have read that Gabapentin and Lexapro may be used for many of the same symptoms. I've taken Lamictal and Klonopin for many years in very high doses, and then Gabapentin was added as a anti-depressant and pain reliever.
I was surprised when I read that Lamictal can cause headaches that sound as horrible as yours. You need to call your Dr. ASAP! He may say to take a Tylenol or something, yet your headache doesn't sound like a headache that will go away with tylenol. I may be way off base on that one. Tell your Dr. what you are feeling. Such as, "I feel like the top of my head is going to blow off." Be descriptive.
Lexpro doesn't have that same reaction. Headaches aren't a symptom of Lexpro. That doesn't mean this applies to your situation.
I personally wouldn't be able to tolerate a headache like yours without medical attention. My history involves Serious Migraines. No one needs to be in extremely devastating pain.
Talk to your Dr. Darlin!
My prayer is that you find a solution to your condition.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2009 • 8 answers
Posted 16 Oct 2009 • 1 answer
Posted 4 Oct 2010 • 3 answers
Posted 1 Sep 2012 • 1 answer
Posted 8 Aug 2016 • 1 answer